# SDR SWAA2023120718098

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LBBL 17.24 BS 807 AT AFT CARGO COMPARTMENT 2023-682182<[01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D; SN: 210138103; DUE DATE: 02-MAY-24;[02] REPAIRED CARGO TRACK LOCATED AT LBL 17.24 BTW BS 787 PLUS 12 INCH AND BS 807 PLUS 10 INCH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.;[03] CORRECTED STEP 2  REPAIRED CARGO TRACK LOCATED AT LBL 17.24 BTW BS 787 PLUS 12 INCH AND BS 807 PLUS 10 INCH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REPAIRED CARGO TRACK LOCATED AT LBL 17.24 BTW BS 787 PLUS 12 INCH AND BS 807 PLUS 10 INCH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
